Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 27, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at May 4, 2009, 11:36 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2009, 11:36 AM CDT (16:36 UTC)
- Expired
- May 4, 2009, 3:02 PM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baldwin County, AL, Conecuh County, AL, Covington County, AL, Escambia County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2102 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMOB 041636
FFWMOB
ALC003-035-039-053-FLC033-091-113-042030-
/O.NEW.KMOB.FF.W.0027.090504T1636Z-090504T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1136 AM CDT MON MAY 4 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
NORTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITY OF CRESTVIEW...
SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
EXTREME SOUTHEASTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHWESTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHEASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 330 PM CDT
* AT 1135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS PRODUCING HEAVY RAIN ALONG AND NORTH OF I-10
FROM MOBILE ALABAMA TO CRESTVIEW FLORIDA. INDIVIDUAL STORMS WILL
TRAIN FROM WEST TO EAST ACROSS THE WARNED AREA THROUGH EARLY
AFTERNOON. EACH OF THESE INDIVIDUAL STORMS ARE CAPABLE OF PRODUCING
UP TO THREE INCHES OF RAIN OVER AREAS THAT HAVE ALREADY RECEIVED
ANYWHERE FROM ONE TO FOUR INCHES OF RAIN. FLASH FLOODING APPEARS
EMINENT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROBERTS...PLEASANT HOME...FALCO... WALNUT HILL...OAK
GROVE...JAY...CRESTVIEW AIRPORT AND BAKER.
ADDITIONAL LOCALIZED RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE
IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3057 8715 3058 8717 3057 8717 3047 8793
3048 8795 3055 8791 3062 8793 3066 8794
3067 8799 3071 8799 3108 8700 3127 8659
3099 8638 3067 8638
$$
PURDY1 follow-up statement
000
WGUS74 KMOB 042002
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CDT MON MAY 4 2009
ALC003-035-039-053-FLC033-091-113-042012-
/O.CAN.KMOB.FF.W.0027.000000T0000Z-090504T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESCAMBIA AL-COVINGTON AL-CONECUH AL-BALDWIN AL-OKALOOSA FL-
ESCAMBIA FL-SANTA ROSA FL-
302 PM CDT MON MAY 4 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SANTA ROSA...
NORTHERN ESCAMBIA...NORTHERN OKALOOSA...CENTRAL BALDWIN...EXTREME
SOUTHEASTERN CONECUH...SOUTHWESTERN COVINGTON AND SOUTHEASTERN
ESCAMBIA COUNTIES...
LAT...LON 3057 8715 3058 8717 3057 8717 3047 8793
3048 8795 3055 8791 3062 8793 3066 8794
3067 8799 3071 8799 3108 8700 3127 8659
3099 8638 3067 8638
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at May 4, 11:01 AM CDT, 35 minutes earlier.
Area forecast discussion, May 4, 11:01 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1101 AM CDT MON MAY 4 2009
.UPDATED...UPDATED PUBLIC PACKAGE TO CANCEL TORNADO WATCH FOR
STONE...GEORGE...AND GREENE COUNTIES IN MISSISSIPPI. FLOOD WATCH
AREA AND QPF UNCHANGED SO FAR.
***********************PREVIOUS***********************
.SHORT TERM...TODAY AND TONIGHT...STARTING OFF WITH CLUSTERS OF
THUNDERSTORMS ROLLING EASTWARD ACROSS THE DEEP SOUTH. THESE STORMS
WERE FORMING WITHIN A DEEP MOISTURE AXIS EMBEDDED WITHIN THE WARM
SECTOR...SOUTH OF A FRONTAL ZONE. THIS ZONE STRETCHES FROM THE
CAROLINAS THROUGH THE MID SOUTH ON DOWN INTO THE NORTHWEST
GULF...OFF THE UPPER TEXAS COAST. AS SURFACE LOW MOVES EAST
NORTHEAST ACROSS CENTRAL MISSISSIPPI/CENTRAL ALABAMA TODAY...FRONTAL
ZONE WILL EASE EASTWARD ALONG WITH AN EAST TO SOUTHEAST ADJUSTMENT
TO THE SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD POSSIBLY
BECOME BRIEFLY SEVERE ALONG WITH LOCALLY HEAVY RAINS. THE PRIMARY
THREATS IN SEVERE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE
ENVIRONMENT DOES SUPPORT ISOLATED OCCURRENCES OF TORNADOES AS WELL.
SINCE MIDNIGHT...RADAR HAS SHOWN INDICATIONS OF 2 TO 4 INCH RAIN
AMOUNTS IN CONVECTIVE ACTIVITY WHICH HAS MOVED ACROSS OUR SOUTHEAST
MISSISSIPPI ZONES. CONSIDERING THIS...LOCALIZED FLOODING OF POOR
DRAINAGE AND LOWER LYING AREAS WILL BE A POSSIBILITY WITH THE
STRONGEST STORMS IN THE NEAR TERM.
TONIGHT...THE DEEPEST MOISTURE AXIS SHIFTS EAST INTO THE SOUTHEAST
AND ACROSS THE NORTH CENTRAL FLORIDA PENINSULA. THUS...FORECASTERS
ARE CALLING FOR LOWER CHANCES OF WET WEATHER WITH THE PREDOMINANT
CHARACTER BEING SHOWERS. STAYED CLOSE TO THE MOS FOR TEMPERATURES.
/10
TUESDAY THROUGH WEDNESDAY NIGHT)...QUASI-STATIONARY FRONTS...OUTFLOW
BOUNDARIES...WEAK DISTURBANCES IN THE NEAR ZONAL UPPER FLOW WILL
KEEP CHANCE FOR SHOWERS AND THUNDERSTORMS IN FORECAST TUESDAY AND
OVER THE NORTHERN SECTIONS ON WEDNESDAY. A SURFACE HIGH DEVELOPING
OVER THE NORTHEAST GULF HELPS TO PUSH THE FRONT/OUTFLOW BOUNDARIES
BACK TO THE NORTH...LEAVING A MOIST AND HUMID AIR MASS ACROSS THE
SOUTHERN SECTIONS. /11
.LONG TERM...(THURSDAY THROUGH SUNDAY)ANOTHER FRONT...OR MAYBE THE
SAME ONE...MOVES SOUTH LATE WEDNESDAY NIGHT AND THURSDAY MORNING
BUT WILL LIKELY ONLY MAKE IT TO NORTHERN ALABAMA AND MISSISSIPPI.
WILL BE CLOSE ENOUGH FOR ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS THURSDAY MORNING THROUGH THE DAY THURSDAY. THIS FRONT
WILL ALSO RETREAT BACK TO THE NORTH...LEAVING LOW POPS ACROSS THE
NORTHERN SECTIONS OF THE FORECAST AREA FRIDAY AND SATURDAY...MAINLY
AFTERNOONS. WOULD NOT BE COMPLETELY SURPRISED TO SEE AN ISOLATED
SHOWER OR THUNDERSTORM ALONG THE SOUTHERN SECTIONS BUT NOT ENOUGH OF
A POP TO MENTION THIS FAR OUT. FRIDAY THROUGH SUNDAY LOOKS QUITE
WARM WITH HIGH TEMPERATURES APPROACHING 90 ACROSS THE INTERIOR
SECTIONS. /11
&&
.AVIATION... 12Z ISSUANCE...CONVECTION TODAY WILL BRING A MIX OF
MVFR/IFR CIGS. STORMS WITH THE HEAVIEST RAINS COULD REDUCE
VISIBILITIES TO LESS THAN A MILE AT TIMES AS WELL. ALTHOUGH TSTMS
LOOK TO BE MOVING EAST OUT OF THE AREA AFT 00Z...IFR CIGS POSSIBLE
AFT 06Z WITH POTENTIAL OF PATCHY BR AS WELL. /10
&&
.MARINE...WITH THE STORMS MOVING EAST ACROSS SOUTHEAST MISSISSIPPI
AND SOUTHWEST ALABAMA...LATEST DATA COLLECTION PLATFORMS ALONG THE
COAST AND OFFSHORE INDICATE A STRONG ONSHORE INFLOW COMPONENT AND
WILL NEED A SMALL CRAFT HEADLINE THIS MORNING TO ACCOUNT FOR THIS.
SEAS ARE SLOWER TO RESPOND BUT MAY COME UP ANOTHER FOOT OR SO THAN
CURRENT. WINDS ARE FORECAST TO TAPER OFF LATER TODAY AS LOW PRESSURE
LIFTS NORTHEAST AWAY FROM THE AREA. FOR THE REMAINDER OF THE
PERIOD...A LIGHT SOUTH TO SOUTHWEST FLOW PREVAILS AS HIGH PRESSURE
SETS UP OVER THE EASTERN GULF. SEAS LOOK TO RANGE FROM 2 TO 3 FEET
TUESDAY THROUGH SATURDAY. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 82 68 84 69 / 80 20 30 10
PENSACOLA 81 70 83 70 / 70 20 30 20
DESTIN 78 70 80 71 / 70 30 40 20
EVERGREEN 80 65 85 65 / 90 30 40 20
WAYNESBORO 80 63 85 66 / 80 20 20 10
CAMDEN 79 64 85 65 / 80 30 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, May 4, 5:00 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT MON MAY 4 2009 CORRECTED TO ADD EXPECTED SURF ZONE CONDITIONS IN DAY ONE ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-051100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT MON MAY 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE FORECAST TO CONTINUE ACROSS THE GULF COAST REGION TODAY AS A FRONTAL BOUNDARY EASES CLOSER TO THE AREA. SOME OF THE STORMS HAVE THE POTENTIAL OF BECOMING BRIEFLY SEVERE WITH THE PRIMARY THREATS FROM SEVERE STORMS BEING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. LOCALLY HEAVY RAINS AND FREQUENT LIGHTNING STRIKES WILL ALSO POSE A HAZARD IN THUNDERSTORMS. THREE TO FIVE INCHES OF RAIN IS POSSIBLE IN A THREE TO FIVE HOUR TIME FRAME...WHERE STORMS MOVE OVER THE SAME AREAS. THESE TYPES OF RAINS WILL RESULT IN PERIODS OF FLOODING OVER LOW LYING AND POOR DRAINAGE AREAS. THE SEVERE WEATHER THREAT WILL CONTINUE THROUGH THE DAY. RESIDENTS ARE URGED TO SET WEATHER RADIOS TO TONE ALERT TO RECEIVE WATCHES AND WARNINGS. OVER THE MARINE AREA...STRONG SOUTHERLY WINDS AND MODERATE SEAS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL MARINE CRAFT THROUGH EARLY THIS AFTERNOON. STRONG SOUTHERLY WINDS WILL ALSO SUPPORT A MODERATE RISK OF DANGEROUS RIP CURRENTS TODAY. HEADING INTO TONIGHT...THE SEVERE WEATHER THREAT LOOKS TO DIMINISH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. AT THIS TIME...THE SEVERE WEATHER RISK IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS FOR SEVERE WEATHER WILL BE REQUIRED TODAY.
In the hours before
Local storm report, May 4, 7:07 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
707 AM CDT MON MAY 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM FLASH FLOOD LEAKESVILLE 31.15N 88.56W
05/04/2009 GREENE MS EMERGENCY MNGR
NUMEROUS ROADS IN AND AROUND LEAKESVILLE IMPASSABLE DUE
TO HIGH WATER OR WASHED OUT.
&&
10Local storm report, May 4, 7:31 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
731 AM CDT MON MAY 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND GST EVERGREEN 31.43N 86.96W
05/04/2009 M59 MPH CONECUH AL ASOS
51 KNOTS/59 MPH PEAK TSTM WIND GUST OBSERVED.
&&
10Special weather statement, May 4, 8:58 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 858 AM CDT MON MAY 4 2009 ALZ057-058-060-041445- COVINGTON-BUTLER-CRENSHAW- INCLUDING THE CITIES OF...LUVERNE... 858 AM CDT MON MAY 4 2009 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN COVINGTON...SOUTHEAST BUTLER AND SOUTHERN CRENSHAW COUNTIES... AT 855 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM NEAR PIGEON CREEK TO 5 MILES WEST OF CLEARVIEW...MOVING EAST AT 30 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... PIGEON CREEK...CLEARVIEW...RUTLEDGE...DOZIER...LUVERNE AND BRANTLEY THROUGH 945 AM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. PURDY
Special weather statement, May 4, 10:06 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1006 AM CDT MON MAY 4 2009 ALZ061-063-041615- UPPER MOBILE-LOWER MOBILE- INCLUDING THE CITIES OF...DAUPHIN ISLAND AND DOWNTOWN MOBILE... 1006 AM CDT MON MAY 4 2009 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOBILE COUNTY THROUGH NOON... AT 1001 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 10 MILES WEST OF TANNER WILLIAMS TO 50 MILES WEST OF GRAND BAY...MOVING SLOWLY EAST AT 15 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... MOFFET...BIG CREEK LAKE...WILMER...BIG CREEK LAKE DAM...SEMMES AND LOTT AND COLEMAN DAIRY RO THROUGH 1115 AM CDT...AND POINTS EAST THEREAFTER. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS BETWEEN 45 AND 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF UP TO FOUR INCHES PER HOUR...RESULTING IN FLASH FLOODING. A FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN MOBILE COUNTY AND MAY BE EXTENDED FURTHER SOUTH LATER. DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 9:10 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 44 min |
| May 4, 9:20 AM CDT | Flash Flood Warning | MOB | Escambia | 3 hr |
| May 4, 9:33 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 42 min |
| May 4, 10:12 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 48 min |
| May 4, 1:26 PM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| May 4, 3:00 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 45 min |
| May 4, 3:40 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 65 min |
| May 4, 4:09 AM CDT | Severe Thunderstorm Warning | MOB | Washington | 51 min |
| May 4, 4:13 AM CDT | Small Craft Advisory | MOB | 10 hr | |
| May 4, 4:29 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 61 min |
| May 4, 4:50 AM CDT | Severe Thunderstorm Warning | MOB | Monroe | 55 min |
| May 4, 5:02 AM CDT | Tornado Warning | MOB | Monroe | 28 min |
| May 4, 5:04 AM CDT | Flash Flood Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Escambia, Monroe and 2 more | 7 hr |
| May 4, 5:19 AM CDT | Flash Flood Warning | MOB | Washington | 41 min |
| May 4, 6:07 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh | 53 min |
| May 4, 6:11 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Monroe | 16 min |
| May 4, 6:34 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 41 min |
| May 4, 6:55 AM CDT | Flash Flood Warning | MOB | Clarke, Mobile, Washington | 3 hr |
| May 4, 7:30 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Wilcox | 60 min |
| May 4, 8:56 AM CDT | Flash Flood Warning | MOB | Mobile | 4 hr |
| May 4, 9:13 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 32 min |
| May 4, 10:37 AM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| May 4, 11:19 AM CDT | Special Marine Warning | MOB | 41 min | |
| May 4, 11:21 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 39 min |
| May 4, 12:36 PM CDT | Special Marine Warning | MOB | 39 min | |
| May 4, 2:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| May 4, 3:52 PM CDT | Special Marine Warning | MOB | 38 min | |
| May 4, 4:25 PM CDT | Special Marine Warning | MOB | 65 min | |
| May 4, 5:27 PM CDT | Special Marine Warning | MOB | 48 min | |
| May 4, 6:14 PM CDT | Special Marine Warning | MOB | 91 min |
Nearby
Flash Flood Warnings in Alabama, 2009Flash Flood Warnings in Florida, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.